# SDR DALA1148430990

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 52,722 hours, 38,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE LEFT AND RIGHT EXIT OVERWING EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE FOUND RELAY, R2-271, DAMAGED AND REPLACED IT.  OPERATIONAL CHECK OF LIGHTS WAS GOOD.
